# SDR SWAA2022100682749

- Difficulty date: September 17, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOC BS 500D AND STR 19L FWD CARGO COMPARTMENT 2022-466858 / [01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #143A7902 SHEET 21; REV ?E?. SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #143A7902 SHEET 21; REV ?E?.  SEE INDIVIDUAL SING-OFFS BELOW RII
